MAUDE Adverse Event Report: NEODENT - JJGC S.A. EXT HEX ZYGOMATIC IMPL TI 35; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. EXT HEX ZYGOMATIC IMPL TI 35; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.450
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Fistula (1862); Swelling (2091)
Date of Event 06/05/2019
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reported that almost 8 months after the dental implant was placed in the patient's mouth, the implant lost osseointegration.The clinician reported the patient's swelling and fistula.The product will be forwarded to the manufacturer for investigation.There were no reported post-operative complications.

Brand Name
EXT HEX ZYGOMATIC IMPL TI 35
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba, 81270 -200
BR  81270-200
MDR Report Key8818640
Report Number1222315-2019-00862
Device Sequence Number3109717
Product Code DZE
UDI-Device Identifier07898237567280
UDI-Public7898237567280
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/23/2019
Report Date (Section F) 07/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/13/2020
Device Catalogue Number109.450
Device Lot Number71651
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/05/2019
Device Age2 YR
Event Location Outpatient Treatment Facility
Date Report to Manufacturer07/22/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;